MathSciNet Relay Station
MathSciNet bibliographic data
MR1911174 70F07 (37J45 70H12)
Zhang, Shiqing; Zhou, Qing Variational methods for the choreography solution to the three-body problem. Sci. China Ser. A 45 (2002), no. 5, 594–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement